# SDR ASAA2024082352041

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 72,790 hours, 38,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S ADVISED EXIT ROW LEFT SIDE LOWER SIDE SMALL LOWER EXIT LIGHT COVER WILL NOT STAY ATTACHED 17A. GROUNDED - YES. RE-SECURED LH LOWER EMERGENCY EXIT LIGHT COVER PER AMM 33-51-00.
